# SDR IPXA2019112769447

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 28,873 hours, 17,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N539191
- Condition: Corroded
- Location: Bs 1460-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGAFT CARGO PIT R/H MBA ATTACHMENT POINTS BETWEEN STA 1460-1560 SHOWING SIGNS OF CORROSIONREPAIRED IAW SRM 51-70-13-OG
